# SDR AU510001524

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 948F4583
- Condition: Failed
- Location: Ac System
- Part time: 53,507 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

NR 1 GENERATOR CONTROL UNIT (GCU) FAILED.
